# SDR ASAA0440005

- Difficulty date: January 19, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A145018
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GYR - DURING MAINTENANCE CHECK, NR 2 ENGINE PYLON INBOARD AND OUTBOARD SIDE SKIN IS WORN FROM CONTACT WITH FIXED LEADING EDGE AT NACELLE STATION 257 RIGHT.  REPAIR IAW EA.  (M)
